# SDR SWAA2022011916888

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 642BB INNER SKIN IS CRACKED FWD OF 3RD TO LAST AFT DRAIN HOLE. (MARKED) / REPAIRED THE CRACKED INNER SKIN FWD OF THE 3RD TO LAST AFT DRAIN HOLE IAW SRM 51-70-05-2R-2; ER 17-02193 REV IR AND EA 1-757-13893 REV IR ON FARING 642BB
